MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE; N/A

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE; N/A
Catalog Number INS8400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that there was leakage from the accudrain without the anti-reflux valve (ins8400) at the stopcock level during use.The stopcock does not close as expedited and some csf liquid flowed through the white catheter cap.The csf liquid flowing through the white catheter cap presented risk of infection and risk of air bubbles.No patient injury was reported.Customer is not sure of the lot number or date of event.Potential date of event: 9/10/2025 or 9/24/2025.Potential lot#: 7501181.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The accudrain without the anti-reflux valve (ins8400) was not returned; therefore, failure analysis is not possible.However, investigation was performed using phots provided by the customer as follows: device history record (dhr) review - the dhr was reviewed and no anomaly was observed that could be related to the reported condition.Failure analysis - the customer provided a photo of the device in which a drop is falling from the stopcock open side.However, the stopcock is open towards the patient side; therefore, it is expected to see csf flow.Another photo was provided after placing a blue cap to prevent it from dripping.The complaint cannot be confirmed from the photos provided since the stopcock is open to patient.Root cause ¿ based on the photos provided, it is concluded that the most probable cause for the reported leak is due to inadequate stopcock handling by the final user.The device is supplied with a red cap on the stopcock side where a blue cap was placed by the customer.It is not recommended to leave the stopcock connection site open to air to help prevent contamination.As per product ifu: ¿strict aseptic technique should be used during initial set-up, at all stages of utilization and maintenance, and any time the system must be accessed, changed, or otherwise manipulated in any way that opens the closed system once it is connected to the patient.If monitoring is not used, it is imperative to keep the red end cap located on the panel mount icp monitoring port securely tightened.¿ the last sentence is highlighted in bold letters in the ifu literature.In addition, the stopcock in the photos is the zero-reference stopcock (¿four way stopcock¿).The device contains two (2) stopcocks (the other one is on the patient line proximal to patient).These stopcocks are 100% inspected prior to assembly process.These stopcocks are received with a certificate of conformance and prior to assembly are verified 100% for cracks and stress marks under a microscope 3x (including the white plug).No capa (corrective and preventive action) escalation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ACCUDRAIN WITHOUT THE ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23437438
Report Number2648988-2025-00045
Device Sequence Number8552664
Product Code JXG
UDI-Device Identifier10381780023876
UDI-Public10381780023876
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS8400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown